advertisement
Question
Posted by: Kate | 2005/01/11

PMS

I was on Triphasal for about 6 years. I then (as instructed by my doc) went onto Nordette. I did about 1 full course of Nordette and then left that. I have been off the pill for about 2 months now but I am extremly moody, I want to cry all the time, I freak out about just about anything etc. Please advise what I should do???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Give your body a bit of time to adjust to being off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jess | 2005/01/11

Hi Kate,
Would you mind changing your name to Katie / Kate2 / Katherine in future? There is another Kate on this forum and she's a regular.. might get confusing with two Kates. Tnx

Reply to Jess

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement